# SDR DALA2022121908208

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,179 hours, 27,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misrepaired
- Location: Bs 660-760 S4l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DUE DISCREPANT PLUGS ON EXTERNAL DOUBLER BETWEEN BS 660 - 760 AND STRINGERS 4R & 4L.  EXTERNAL DOUBLER  WAS REPAIRED PER ER/A 604249-14 REV: A, SECTION I.
